Alert archive / Iowa / Flash Flood Watches in 2011

Flash Flood Watch 4, NWS Quad Cities, IA

June 19, 20118 counties in Iowa; 5 counties in Illinois; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this flash flood watch at Jun 19, 2011, 10:17 PM CDT for 8 counties in Iowa; 5 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at Jun 20, 2011, 1:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2011, 10:17 PM CDT (03:17 UTC)
In effect from
Jun 20, 2011, 1:00 AM CDT
Expired
Jun 20, 2011, 1:00 PM CDT
In force
12 hr
Issued by
NWS Quad Cities, IA
Flood severity
None

Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Keokuk County, IA, Lee County, IA, Louisa County, IA, Van Buren County, IA, Washington County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Mercer County, IL, Warren County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 109 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2723 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WGUS63 KDVN 200317
FFADVN

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1017 PM CDT SUN JUN 19 2011

...THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED OVERNIGHT INTO
MONDAY MORNING...

.THUNDERSTORMS OVER SOUTHWEST IOWA WILL CONTINUE TO DEVELOP AND
MOVE EAST ACROSS THE WATCH AREA OVERNIGHT. ABUNDANT LOW LEVEL
MOISTURE AND A FAVORABLE SETUP FOR TRAINING OF STORMS WILL 
POSE A THREAT OF VERY HEAVY RAIN AND FLASH FLOODING... WITH 
RAINFALL AMOUNTS OF 1 TO LOCALLY AS MUCH AS 4 INCHES POSSIBLE.
THE GROUND REMAINS SATURATED OVER MUCH OF THE WATCH AREA
AND ADDITIONAL SIGNIFICANT RAINFALL WOULD QUICKLY LEAD TO RAPID
RUN OFF AND FLASH FLOODING. 

IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-201130-
/O.NEW.KDVN.FF.A.0004.110620T0600Z-110620T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO...
FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...
MEMPHIS...KAHOKA
1017 PM CDT SUN JUN 19 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS...SOUTHEAST IOWA 
  AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN 
  ILLINOIS...HANCOCK...HENDERSON...MCDONOUGH...MERCER AND 
  WARREN. IN SOUTHEAST IOWA...DES MOINES...HENRY IA... 
  JEFFERSON...KEOKUK...LEE...LOUISA...VAN BUREN AND WASHINGTON. 
  IN NORTHEAST MISSOURI...CLARK AND SCOTLAND. 

* THROUGH MONDAY AFTERNOON

* THUNDERSTORMS WITH HEAVY RAINFALL OF 1 TO LOCALLY AS MUCH AS 4
  INCHES IS LIKELY OVERNIGHT AND MONDAY MORNING. HEAVY RAIN
  FALLING ON ALREADY SATURATED SOILS COULD LEAD TO RAPID RUNOFF
  AND FLASH FLOODING.

* SIGNIFICANT TO POTENTIALLY MAJOR FLASH FLOODING IS A RISK FOR
  SOME LOCATIONS IN FAR SOUTHEAST IOWA...WEST CENTRAL ILLINOIS 
  AND NORTHEAST MISSOURI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. 
MONITOR FORECASTS AND TAKE ACTION IF FLASH FLOOD WARNINGS ARE
ISSUED OR FLASH FLOODING DEVELOPS.

&&

$$
4 follow-up statements
787 
WGUS63 KDVN 200340 CCA
FFADVN

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1039 PM CDT SUN JUN 19 2011

...THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED OVERNIGHT INTO
MONDAY MORNING...

.THUNDERSTORMS OVER SOUTHWEST IOWA WILL CONTINUE TO DEVELOP AND
MOVE EAST ACROSS THE WATCH AREA OVERNIGHT. ABUNDANT LOW LEVEL
MOISTURE AND A FAVORABLE SETUP FOR TRAINING OF STORMS WILL 
POSE A THREAT OF VERY HEAVY RAIN AND FLASH FLOODING... WITH 
RAINFALL AMOUNTS OF 1 TO LOCALLY AS MUCH AS 4 INCHES POSSIBLE.
THE GROUND REMAINS SATURATED OVER MUCH OF THE WATCH AREA
AND ADDITIONAL SIGNIFICANT RAINFALL WOULD QUICKLY LEAD TO RAPID
RUN OFF AND FLASH FLOODING. 

IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-201200-
/O.NEW.KDVN.FF.A.0004.110620T0600Z-110620T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO...
FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...
MEMPHIS...KAHOKA
1039 PM CDT SUN JUN 19 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS...SOUTHEAST IOWA 
  AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN 
  ILLINOIS...HANCOCK...HENDERSON...MCDONOUGH...MERCER AND 
  WARREN. IN SOUTHEAST IOWA...DES MOINES...HENRY IA... 
  JEFFERSON...KEOKUK...LEE...LOUISA...VAN BUREN AND WASHINGTON. 
  IN NORTHEAST MISSOURI...CLARK AND SCOTLAND. 

* THROUGH MONDAY AFTERNOON

* THUNDERSTORMS WITH HEAVY RAINFALL OF 1 TO LOCALLY AS MUCH AS 4
  INCHES IS LIKELY OVERNIGHT AND MONDAY MORNING. HEAVY RAIN
  FALLING ON ALREADY SATURATED SOILS COULD LEAD TO RAPID RUNOFF
  AND FLASH FLOODING.

* SIGNIFICANT TO POTENTIALLY MAJOR FLASH FLOODING IS A RISK FOR
  SOME LOCATIONS IN FAR SOUTHEAST IOWA...WEST CENTRAL ILLINOIS 
  AND NORTHEAST MISSOURI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. 
MONITOR FORECASTS AND TAKE ACTION IF FLASH FLOOD WARNINGS ARE
ISSUED OR FLASH FLOODING DEVELOPS.

&&

$$

NICHOLS
231 
WGUS63 KDVN 200834
FFADVN

FLOOD WATCH
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
334 AM CDT MON JUN 20 2011

...THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED TO CONTINUE INTO
THIS MORNING...

.THUNDERSTORMS OVER THE UPPER MIDWEST WILL CONTINUE TO DEVELOP
AND MOVE EAST ACROSS THE WATCH AREA INTO MID TO LATE MORNING. 
ABUNDANT LOW LEVEL MOISTURE WITH A STRONG LOW LEVEL JET ARE
CREATING A FAVORABLE SETUP FOR TRAINING OF STORMS. THIS WILL
CONTINUE TO POSE A THREAT OF ADDITIONAL VERY HEAVY RAIN AND FLASH
FLOODING...FOR THE NEXT 9 HOURS. RAINFALL AMOUNTS OF 1 TO LOCALLY
AS MUCH AS 4 INCHES ARE POSSIBLE. THE GROUND REMAINS SATURATED
OVER MUCH OF THE WATCH AREA AND ADDITIONAL SIGNIFICANT RAINFALL
WOULD QUICKLY LEAD TO RAPID RUN OFF AND FLASH FLOODING.

IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-201645-
/O.CON.KDVN.FF.A.0004.000000T0000Z-110620T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO...
FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...
MEMPHIS...KAHOKA
334 AM CDT MON JUN 20 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ILLINOIS...SOUTHEAST IOWA AND NORTHEAST MISSOURI...
   INCLUDING THE FOLLOWING AREAS...IN ILLINOIS...HANCOCK... 
  HENDERSON...MCDONOUGH...MERCER AND WARREN. IN SOUTHEAST IOWA...
   DES MOINES...HENRY IA...JEFFERSON...KEOKUK...LEE...LOUISA... 
  VAN BUREN AND WASHINGTON. IN NORTHEAST MISSOURI...CLARK AND 
  SCOTLAND. 

* UNTIL 1 PM CDT THIS AFTERNOON

* PERIODS OF THUNDERSTORMS WITH HEAVY RAINFALL TOTALS OF 1 TO
  LOCALLY AS MUCH AS 4 INCHES IS POSSIBLE BEFORE ENDING LATE THIS
  MORNING. HEAVY RAINS OF UP TO 2 INCHES HAS ALREADY FALLEN ON
  PORTIONS OF ALREADY SATURATED SOILS ACROSS MUCH OF THE WATCH
  AREA. THIS WITH MORE RAINFALL COULD LEAD TO RAPID RUNOFF AND
  FLASH FLOODING.

* SIGNIFICANT TO POTENTIALLY MAJOR FLASH FLOODING IS A RISK FOR 
  SOME LOCATIONS IN FAR SOUTHEAST IOWA...WEST CENTRAL ILLINOIS 
  AND NORTHEAST MISSOURI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE.
MONITOR FORECASTS AND TAKE ACTION IF FLASH FLOOD WARNINGS ARE
ISSUED OR FLASH FLOODING DEVELOPS.

&&

$$

NICHOLS
511 
WGUS63 KDVN 201639
FFADVN

FLOOD WATCH
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1139 AM CDT MON JUN 20 2011

...THREAT FOR HEAVY RAIN DIMINISHING...

.MUCH OF THE THUNDERSTORMS THAT BROUGHT WIDESPREAD 2 TO 5 INCHES
OF RAIN TO LOCATIONS SOUTH OF INTERSTATE 80 HAS DIMINISHED OR ENDED.
THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR SOUTHEAST
IOWA AND WESTERN ILLINOIS. 

IAZ076>078-087>089-098-099-ILZ024>026-034-035-201745-
/O.CAN.KDVN.FF.A.0004.000000T0000Z-110620T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-
INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO...
FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB
1139 AM CDT MON JUN 20 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND SOUTHEAST IOWA
HAS BEEN CANCELLED. RAINFALL HAS DIMINISHED AND THE THREAT OF
ADDITIONAL HEAVY RAIN AND FLASH FLOODING HAS ENDED FOR NOW.

$$

MOZ009-010-201800-
/O.CON.KDVN.FF.A.0004.000000T0000Z-110620T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTLAND-CLARK-
INCLUDING THE CITIES OF...MEMPHIS...KAHOKA
1139 AM CDT MON JUN 20 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHEAST MISSOURI...INCLUDING THE FOLLOWING 
  AREAS...CLARK AND SCOTLAND. 

* UNTIL 1 PM CDT THIS AFTERNOON

* WHILE MUCH OF THE RAIN HAS ENDED THERE IS STILL THE CHANCE FOR
  AN ISOLATED THUNDERSTORM LATE THIS MORNING AND EARLY THIS
  AFTERNOON. SEVERAL ROADS REMAIN CLOSED FROM FLOODING AND WITH
  THE GROUND VERY SATURATED ANY ADDITIONAL RAINFALL WILL GO DIRECTLY
  INTO RUNOFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE.
MONITOR FORECASTS AND TAKE ACTION IF FLASH FLOOD WARNINGS ARE
ISSUED OR FLASH FLOODING DEVELOPS.

&&

$$

HAASE
529 
WGUS63 KDVN 201755
FFADVN

FLOOD WATCH
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1255 PM CDT MON JUN 20 2011

...THREAT OF HEAVY RAIN HAS ENDED FOR NOW...

.THE THUNDERSTORMS THAT BROUGHT 2 TO 4 INCHES OF RAIN LAST NIGHT
AND THIS MORNING HAVE MOVED WELL TO THE EAST OF THE AREA.
THEREFORE THE THREAT OF ADDITIONAL HEAVY RAIN AND FLASH FLOODING
HAS ENDED FOR NOW.

MOZ009-010-201900-
/O.EXP.KDVN.FF.A.0004.000000T0000Z-110620T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTLAND-CLARK-
INCLUDING THE CITIES OF...MEMPHIS...KAHOKA
1255 PM CDT MON JUN 20 2011

...FLASH FLOOD WATCH WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST MISSOURI WILL
EXPIRE AT 1 PM CDT THIS AFTERNOON. THE THREAT FOR ADDITIONAL HEAVY
RAIN AND FLASH FLOODING HAS ENDED FOR NOW. HOWEVER BE ALERT FOR
FLOODED ROADS AND SMALL CREEKS AND STREAMS.

$$

HAASE

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood watch went out at Jun 19, 10:00 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 19, 10:00 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1000 PM CDT SUN JUN 19 2011

.UPDATE...
STORMS HAVE RAPIDLY DEVELOPED OVER SOUTHEAST IA WITHIN ZONE OF
WARM/MOIST ADVECTION ON NOSE OF 40+ KT LOW LEVEL JET NORTH OF
850 MB FRONTAL ZONE DRAPED NEAR THE IA/MO BORDER. VERY STRONG
MOISTURE FEEDING INTO STORMS WITH 850 DEWPT OF 20C PER KTOP
SOUNDING WILL MEAN VERY EFFICIENT RAIN PRODUCERS. THIS ALONG WITH
EASTERLY STORM MOTION VECTORS WILL POSE RISK OF HEAVY RAIN/FLASH
FLOODING WITH CELL TRAINING. ATTIM INDICATIONS ARE BEST COVERAGE
OF STORMS AND HEAVY RAIN THREAT MAY REMAIN JUST WEST OF CWA MUCH
OF NIGHT AS LATEST NAM AND RUC PROG BEST 850 CONVERGENCE AND
MOISTURE ADVECTION THROUGH CENTRAL IA. HOWEVER SOME INDICATION
THAT CONVECTION MAY GROW UPSCALE INTO LARGE COMPLEX AND ROLL E/SE
NORTH OF 850 MB BOUNDARY LATER TNGT WHILE ADDITIONAL DEVELOPMENT
POSSIBLE WITH VEERING BRANCH OF LOW LEVEL JET IN ADVANCE. WILL
CONTINUE TO MONITOR FOR FLASH FLOOD HEADLINES.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&
Hazardous weather outlook, Jun 19, 9:35 AM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 AM CDT SUN JUN 19 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-201445-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
935 AM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON. SEVERE
WEATHER IS NOT LIKELY...BUT ANY STORMS THAT DEVELOP MAY BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL.

TONIGHT...A COMPLEX OF STORMS IS EXPECTED TO MOVE OUT OF THE
PLAINS AND POSSIBLY REACH PORTIONS OF THE OUTLOOK AREA LATE. THE
STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
SOUTHWEST OF A LINE FROM SIGOURNEY...THROUGH FORT MADISON IN IOWA...
TO AUGUSTA ILLINOIS. THE MAIN SEVERE WEATHER THREAT WILL BE
DAMAGING WINDS.

SOME AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY THROUGH TUESDAY...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
BE POSSIBLE ACROSS THE OUTLOOK AREA. CURRENT INDICATIONS SUGGEST SOME
STORMS MAY BECOME SEVERE...MAINLY IN THE AFTERNOON AND EVENING
HOURS WITH THE HIGHEST RISK TUESDAY AS A COOL FRONT PASSES.

THERE WILL ALSO BE A RISK OF LOCALIZED HEAVY RAINFALL. HEAVY
RAINFALL COMBINED WITH WET SOIL CONDITIONS...MAINLY ALONG AND
SOUTH OF HIGHWAY 34...COULD RESULT IN ADDITIONAL RIVER FLOODING
AND POSSIBLE FLASH FLOODING EARLY THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY...BUT MAY BE NEEDED
TONIGHT FOR PORTIONS OF SOUTHEAST IOWA AND NORTHEAST MISSOURI.

SHEETS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 11:41 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren49 min
Jun 20, 12:31 AM CDTSpecial Weather StatementDVNDes Moines44 min
Jun 20, 1:00 AM CDTFlash Flood WarningDVNVan Buren9 hr
Jun 20, 1:45 AM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Lee, Van Buren75 min
Jun 20, 1:51 AM CDTSpecial Weather StatementDVNIowa, Johnson, Washington39 min
Jun 20, 2:00 AM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa34 min
Jun 20, 2:45 AM CDTSpecial Weather StatementDVNDes Moines, Lee75 min
Jun 20, 3:24 AM CDTSpecial Weather StatementDVNScott51 min
Jun 20, 5:14 AM CDTSpecial Weather StatementDVNJefferson, Keokuk, Washington61 min
Jun 20, 5:52 AM CDTSpecial Weather StatementDVNCedar, Johnson, Muscatine, Washington53 min
Jun 20, 8:55 AM CDTFlash Flood WarningDVNLee4 hr
Jun 20, 9:26 AM CDTRiver Flood WarningDVNLee43 hr
Jun 20, 10:08 AM CDTAreal Flood WarningDVNVan Buren6 hr
Jun 20, 1:47 PM CDTRiver Flood WarningDVNLee, Van Buren21 hr
Jun 20, 2:55 PM CDTRiver Flood WarningDVNJohnson, Washington30 hr
Jun 20, 3:00 PM CDTRiver Flood WarningDVNKeokuk30 hr
Jun 20, 3:25 PM CDTFlash Flood WatchDVNDes Moines, Henry, Jefferson, Keokuk, Lee, Louisa and 2 more12 hr
Jun 20, 1:24 AM CDTSpecial Weather StatementDVNMercer66 min
Jun 20, 1:26 AM CDTSpecial Weather StatementDVNMercer64 min
Jun 20, 3:02 AM CDTSpecial Weather StatementDVNRock Island43 min
Jun 20, 4:26 AM CDTSpecial Weather StatementDVNBureau, Henry, Putnam94 min
Jun 20, 6:51 AM CDTRiver Flood WarningDVNHancock, McDonough4 days
Jun 20, 1:02 PM CDTAreal Flood WarningDVNClark, Scotland6 hr
Jun 20, 1:58 PM CDTRiver Flood WarningDVNClark62 hr

Nearby

Flash Flood Watches in Iowa, 2011Flash Flood Watches in Illinois, 2011Flash Flood Watches in Missouri, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.